For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Vaginal Discharge/Infections
Posted on: 03/01/2007
Hi, I've been expecting my period for four days now. The first day i had a brown discharge (as I do now) and i thought I'm going to get my period that day and took three tablets of naprogesic (for the first time) during that day. I didn't get my period. I have repeated that process for four days now. Last night I had sexual intercourse and something inside on my left side of stomach was really painful. After sexual intercourse I started bleeding and thought my period has started but this wasn't the case. I took naprogesic that night as well. Next morning my stomach was really hurting and I still have the brown discharge and it is very painful when I urinate. Not a burning sensation. Just in my stomach. What is wrong ?"
Please see your provider as soon as possible. You may want to do a urine pregnancy test on a urine sample from the first urination of the morning. But whether or not it shows pregnancy, you should be evaluated. It sounds like you may have a urinary tract infection but the bleeding needs prompt attention also.